# SDR AALA201809209027

- Difficulty date: September 15, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 17,381 hours, 3,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AN OPS CHECK OF EMERGENCY LIGHTS POWER SUPPLY REVEALED THE 13WL FAULTED.  REPLACED THE BATTERY PACK IAW AMM 33-51-38.
